Announcement

Collapse

Forum Rules

  • No flaming or derogatory remarks, directly or through insinuation.
  • No discussion, sharing or referencing illegal software such as hacks, keygen, cracks and pirated software.
  • No offensive contents, including but not limited to, racism, gore or pornography.
  • No excessive spam/meme, i.e. copious one liners in a short period of time, typing with all caps or posting meme responses (text/image).
  • No trolling, including but not limited to, flame incitation, user provocation or false information distribution.
  • No link spamming or signature advertisements for content not specific to Dota 2.
  • No Dota 2 key requests, sell, trade etc.
  • You may not create multiple accounts for any purpose, including ban evasion, unless expressly permitted by a moderator.

  • Please search before posting. One thread per issue. Do not create another thread if there is an existing one already.
  • Before posting anything, make sure you check out all sticky threads (e.g., this). Do not create new threads about closed ones.
  • It is extremely important that you post in correct forum section.

  • Balance discussion only in Misc.
  • All art related (such as hero model) feedbacks go to Art Feedback Forum.
  • All matchmaking feedback should go here: Matchmaking Feedback
  • All report/low priority issues should go here: Commend/Report/Ban Feedback
  • No specific workshop item feedback. These should go to workshop page of that item.
  • When posting in non-bugs section (such as this), use [Bugs], [Discussion] or [Suggestion] prefix in your thread name.



In case you object some action by a moderator, please contact him directly through PM and explain your concerns politely. If you are still unable to resolve the issue, contact an administrator. Do not drag these issues in public.



All rules are meant to augment common sense, please use them when not conflicted with aforementioned policies.
See more
See less

Flash effects & small fonts are causing Motion Sickness and problems for Epileptics

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Flash effects & small fonts are causing Motion Sickness and problems for Epileptics

    Hello,

    Ever since the 7.00 patch myself and others have been getting symptoms while playing the game. Even after just a short while.
    - Blurred vision
    - Headache
    - Nausea

    The likely causes are:
    - Disabling screen shake doesn't actually remove the new effects. (I.e. hero HUD shaking)
    - Console command dota_hud_reduced_flash 1 doesn't seem to do anything to the flash effects (when stunned).
    - The fonts are too small. Especially HP numbers on the hero HUD. Enemy HP's are even smaller.
    They're something you look at often but they're now at the absolute bottom of the screen.
    This forces the player's eyes to move a large distance vertically and zoom in/out very rapidly.
    White on lightgreen background, with glow, without black borders doesn't help either.
    It's very difficult to focus on.

    I've went through all the available options and console commands I could think of, but to no avail.
    At its current state the game is causing serious health issues that I hope will be addressed.
Working...
X